# SDR SWIA201127205

- Difficulty date: August 11, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 19,969 hours, 18,532 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

APU FAILED AT GATE WITH FIRE THROUGH EXHAUST AND AUTO SHUTDOWN.  (FLT 4808)  REPLACED THE APU ASSEMBLY PER AMM.  P/N ON 3800488-3, S/N OFF P-693.
